Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GENERATING FUNCTION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3141

  • Page / 126

Export

Selection :

  • and

INTEGRAL REPRESENTATION AND GENERATING FUNCTIONS FOR THE POLYNOMIALS UN(ALPHA ,BETA )(X)CALOGERO F.1979; LETTERE NUOVO CIMENTO; ITA; DA. 1979; VOL. 24; NO 17; PP. 595-600; BIBL. 3 REF.Article

ON GENERATING FUNCTIONS FOR A GENERALIZED POLYNOMIALINDIRA AGGARWALA; GOYAL AN.1976; INDIAN J. PURE APPL. MATH.; IND; DA. 1976; VOL. 7; NO 11; PP. 1268-1276; BIBL. 7 REF.Article

POLYNOMIALS BOUNDS FOR PROBABILITY GENERATING FUNCTIONS. II.BRAUN H.1978; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1978; VOL. 42; NO 1; PP. 13-21; BIBL. 8 REF.Article

A SOLUTION OF THE CARRIER-BORNE EPIDEMICHENDERSON W.1979; J. APPL. PROBABIL.; GBR; DA. 1979; VOL. 16; NO 3; PP. 641-645; BIBL. 6 REF.Article

EXPONENTIAL STRUCTURES.STANLEY RP.1978; STUD. APPL. MATH.; USA; DA. 1978; VOL. 59; NO 1; PP. 73-82; BIBL. 10 REF.Article

BIPARTITIONAL POLYNOMIALS AND THEIR APPLICATIONS IN COMBINATORICS AND STATISTICSCHARALAMBIDES CA.1981; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1981; VOL. 34; NO 1; PP. 81-84; BIBL. 8 REF.Article

OPERATIONAL DERIVATION OF GENERATING RELATIONS FOR GENERALIZED POLYNOMIALSAGRAWAL BD; CHAUBEY JP.1980; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1980; VOL. 11; NO 9; PP. 1155-1157; BIBL. 3 REF.Article

WEAK GENERATORS OF QUOTIENT ALGEBRAS OF HINFINIFRANKFURT R.1980; J. MATH. ANAL. APPL.; USA; DA. 1980; VOL. 73; NO 1; PP. 52-64; BIBL. 11 REF.Article

OPERATIONAL DERIVATION OF GENERATING FUNCTIONS OF A GENERALIZED FUNCTIONSRIVASTAVA AN; SINGH SD; SINGH SN et al.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 3; PP. 326-329; BIBL. 4 REF.Article

ON A GENERALIZATION OF THE LOGISTIC DISTRIBUTIONOLUSEGUN GEORGE E; OJO MO.1980; ANN. INST. STAT. MATH.; ISSN 0373-5990; JPN; DA. 1980; VOL. 32; NO 2; PP. 161-169; BIBL. 11 REF.Article

THE MOMENT GENERATING FUNCTION AND NEGATIVE MOMENTSCRESSIE N.1980; N.R.I.M.S. TECH. REP., TWISK; ZAF; DA. 1980; NO 149; 6 P.; BIBL. 4 REF.Serial Issue

A SHORT PROOF OF A GENERATING FUNCTION FOR JACOBI POLYNOMIALSSTANTON D.1980; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1980; VOL. 80; NO 3; PP. 398-400; BIBL. 6 REF.Article

GENERATING FUNCTIONS FOR CHARACTERS OF GROUP REPRESENTATIONS AND THEIR APPLICATIONSSHARP RT.1979; LECTURE NOTES PHYS.; DEU; DA. 1979; NO 94; PP. 175-183; BIBL. 6 REF.Conference Paper

SOME NEW GENERATING FUNCTIONS FOR LAGRANGE'S POLYNOMIALSMITTAL KC.1979; MATH., MATH.; ROM; DA. 1979; VOL. 21; NO 1; PP. 57-62; BIBL. 8 REF.Article

NOTE ON THE DETERMINATION OF CLUSTER CENTERS FROM A REALIZATION OF A MULTIDIMENSIONAL: POISSON CLUSTER PROCESSBAUDIN M.1983; JOURNAL OF APPLIED PROBABILITY; ISSN 0021-9002; GBR; DA. 1983; VOL. 20; NO 1; PP. 136-143; BIBL. 9 REF.Article

NEW GENERATING FUNCTIONS FOR CERTAIN POLYNOMIAL SYSTEMS ASSOCIATED WITH THE H-FUNCTIONSSRIVASTAVA HM; RAINA RK.1981; HOKKAIDO MATH. J.; JPN; DA. 1981; VOL. 10; NO 1; PP. 34-45; BIBL. 6 REF.Article

ON THE UNIFIED PRESENTATION OF OPERATIONAL FORMULAS AND GENERATING FUNCTIONS FOR CERTAIN CLASSICAL POLYNOMIALSAGARWAL AK; MANOCHA HL.1980; COMMENT. MATH. UNIV. ST. PAULI; ISSN 0010-258X; JPN; DA. 1980; VOL. 28; NO 2; PP. 169-178; BIBL. 8 REF.Article

SERIES EXPANSIONS OF PROBABILITY GENERATING FUNCTIONS AND BOUNDS FOR THE EXTINCTION PROBABILITY OF A BRANCHING PROCESSDALEY DJ; NARAYAN P.1980; J. APPL. PROBAB.; ISSN 0021-9002; GBR; DA. 1980; VOL. 17; NO 4; PP. 939-947; BIBL. 10 REF.Article

INFINITE DANES WITH DISCRETE ADDITIVE INPUTS.ALI KHAN MS.1977; J. APPL. PROBABIL.; G.B.; DA. 1977; VOL. 14; NO 1; PP. 170-180; BIBL. 9 REF.Article

REDUCTION OF ENVELOPING ALGEBRAS OF LOW-RANK GROUPSCOUTURE M; SHARP RT.1980; J. PHYS. A; GBR; DA. 1980; VOL. 13; NO 6; PP. 1925-1945; BIBL. 20 REF.Article

A CLASS OF DISTRIBUTIONS GENERATED FROM DISTRIBUTIONS OF EXPONENTIAL TYPE.ELANDT JOHNSON RC.1976; NAV. RES. LOGIST. QUART.; U.S.A.; DA. 1976; VOL. 23; NO 1; PP. 131-138; BIBL. 3 REF.Article

JACOBI'S GENERATING FUNCTION FOR JACOBI POLYNOMIALSASKEY R.1978; PROC. AMER. MATH. SOC.; USA; DA. 1978; VOL. 71; NO 2; PP. 243-246; BIBL. 9 REF.Article

LONGUEUR DE LA FILE D'UN SYSTEME EK/G/1/00DANIELYAN EH A; USHAKOV VG.1977; AKAD. NAUK ARM. S.S.R., DOKL.; SUN; DA. 1977; VOL. 65; NO 4; PP. 193-198; ABS. ARM; BIBL. 1 REF.Article

EXPONENTIAL MOMENTS FOR HITTING TIMES OF UNIFORMLY ERGODIC MARKOV PROCESSESCARMONA R; KLEIN A.1983; ANNALS OF PROBABILITY; ISSN 0091-1798; USA; DA. 1983; VOL. 11; NO 3; PP. 648-655; BIBL. 19 REF.Article

A GENERALIZED GEOMETRIC DISTRIBUTION AND SOME OF ITS PROPERTIESPHILIPPOU AN; GEORGHIOU C; PHILIPPOU GN et al.1983; STATISTICS & PROBABILITY LETTERS; ISSN 0167-7152; NLD; DA. 1983; VOL. 1; NO 4; PP. 171-175; BIBL. 2 REF.Article

  • Page / 126